MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/070674379303801002

Медицинская библиотека · Canadian journal of psychiatry. Revue canadienne de psychiatrie · 1993

Regression of thyrotoxic ophthalmopathy following lithium withdrawal.

Byrne A P, Delaney W J

Клинический случайСтатьяПеревод в очереди

Аннотация

The case of a bipolar patient who developed thyrotoxicosis with severe exophthalmos while on lithium therapy is described. The patient had required two surgical decompressions of the right orbit to relieve pressure, which occurred secondary to progression of the exophthalmos, and was scheduled for further surgery. Lithium therapy was discontinued because of poor compliance to the medication and intolerable polyuria. The exophthalmos improved dramatically within 72 hours of the withdrawal of lithium. A severe form of exophthalmos resulting from lithium therapy has not been described in the literature. The case described here adds to the body of information about the possible causes of thyrotoxic ophthalmopathy.

Для цитирования: Byrne A P, Delaney W J. Regression of thyrotoxic ophthalmopathy following lithium withdrawal.. Canadian journal of psychiatry. Revue canadienne de psychiatrie. 1993. DOI: 10.1177/070674379303801002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.